MathSciNet Relay Station
MathSciNet bibliographic data
MR1949874 47A55 (47B25 47N50 81Q15)
Albeverio, S.; Koshmanenko, V.; Kurasov, P.; Nizhnik, L. On approximations of rank one $\scr H_{-2}$-perturbations. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1443–1452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement